# SDR SIMA200528305

- Difficulty date: October 5, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: MS33205
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVG - FLT 3971 - EMERGENCY LIGHTING CIRCUIT BREAKER POPPED.  REPLACED CIRCUIT BREAKER 8500 AND RELAY K0275.  OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM GOOD PER EMB AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.  C/B PN IS REBC4105-200003.  (M)
